Journal of Symbolic Logic

Review: Daniel Ponasse, Mathematical Logic

Alfred Horn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 790-791.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739871

JSTOR
links.jstor.org

Citation

Horn, Alfred. Review: Daniel Ponasse, Mathematical Logic. J. Symbolic Logic 41 (1976), no. 4, 790--791. https://projecteuclid.org/euclid.jsl/1183739871


Export citation